MathSciNet Relay Station
MathSciNet bibliographic data
MR934685 33A40
Synolakis, Costas Emmanuel On the roots of $f(z)=J\sb 0(z)-iJ\sb 1(z)$. Quart. Appl. Math. 46 (1988), no. 1, 105–107.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement